# SDR CA000224050

- Difficulty date: February 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Leaking
- Location: Rt Engine
- Component: Turbine Engine A, Ge, CF343B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE OIL PRESSURE FLUCTUATED 30-50 PSI WITH INTERMITTENT LOW OIL PRESSURE WARNING MESSAGE. THIS EVENT WAS PRECEEDED BY THE REMOVAL OF THE LUBE AND SCAVENGE PUMP FOR SIMILAR FLUCTUATIONS ON A PREVIOUS FLIGHT. THIS EVENT WAS RECTIFIED WITH THE REMOVAL OF THE AGB.
